# SDR SWAA2025031705973

- Difficulty date: March 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N8871Q
- Make and model: Boeing 737-8
- Aircraft serial: 42678
- Aircraft time: 5,866 hours, 3,207 cycles
- System (JASC): 5241 · Galley Doors
- Part: Nut
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT SERVICE DOOR FIXED HANDLE LOOSE.  <[01] REMOVED AND REPLACED AFT GALLY SERVICE DOOR ASSIST HANDLE LOWER NUT IN REF WITH AMM 52-41-31.
